Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 3, 2021, 4:18 PM MDT for Guadalupe County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2021, 4:18 PM MDT (22:18 UTC)
- Expired
- Aug 3, 2021, 4:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Hail
- 0.75 in
- Wind
- 50
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928
WWUS85 KABQ 032218
SPSABQ
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Aug 3 2021
NMZ233-032245-
Guadalupe County-
418 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of northwestern
Guadalupe County through 445 PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Dilia, or 25 miles west of Santa Rosa. This storm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Guadalupe County.
This includes Interstate 40 between Mile Markers 244 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3509 10504 3494 10503 3494 10521 3509 10521
TIME...MOT...LOC 2218Z 093DEG 1KT 3502 10512
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:19 PM MDT, 59 minutes earlier.
Area forecast discussion, Aug 3, 3:19 PM MDT, 59 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT Tue Aug 3 2021 .SYNOPSIS... Thunderstorms are expected to continue to develop this afternoon and tonight over the northern mountains and Highlands. Thunderstorm activity also continues to expand east of the central mountains with most storms moving northwest to southeast. The flash flood potential remains tonight over the Highlands and into northeast New Mexico. High thunderstorm chances continue for these same areas tomorrow. By the end of the week thunderstorm chances decrease as overall moisture across the state decreases. A front may push through the area over the weekend from the northwest and this will bring more dry air to the region. High temperatures are expected to be above normal for the weekend. Overpeck && .DISCUSSION... SHORT TERM...(Tonight through Wednesday Night)... A slow moving upper level trough in northwest flow aloft will move over northeast NM clip northeast NM tonight and Wednesday morning keeping showers and thunderstorms active east of the continental divide during the evening, then along and east of the central mountain chain after midnight. With PWATs around 1-1.28 inches, some thunderstorms will be capable of locally heavy rainfall. Will keep the Flash Flood Watch going mainly across northeast areas through tonight. Deciding whether or not to issue another Watch for Wednesday will be tricky, since there will probably be a lot of lingering cloud cover Wednesday morning associated with the trough and debris clouds from overnight convection. Models are showing temperatures struggling to reach the mid 70s along and just east of the Sangre de Cristo, Sandia and Manzano Mountains, where the greatest QPF is forecast. Plus, the upper trough is progged to shift east of the state by mid day. It is forecast to leave some mid-level vorticity in the atmosphere over central and south central areas, but this is south of the area of concern, so current confidence in the location of higher QPF for Wednesday is only moderate at best. South central areas may be more favored for higher QPF on Wednesday. Given all the uncertainty, will let the night shift reassess with fresh model guidance and also take into consideration antecedent moisture to make a hopefully more accurate Flash Flood Watch determination for Wednesday. LONG TERM...(Thursday through Tuesday)... Overall there is not a lot of change in the forecast from the previous package issuance. The main trends in precipitation chances and temperatures remain about the same. We are looking at a drop in precip chances Thursday with low if any chances through early next week. High temperatures will increase due to the lack of cloud cover and precip chances. High temps could be 5-10 degrees above normal with upper 90s possible over the weekend for the central RGV and eastern plains. Rain chances may come back into the forecast the middle of next week and take the edge off high temps. So why is all this going to happen...GFS and ECMWF ensembles are in pretty good agreement with above normal height anomalies staying over AZ but then moving over NM on Thursday. A trough currently well out in the Pacific west of the upper level ridge should move over top the ridge and weaken it. Models have this trough moving across the Great Basin and Inter-mountain west on Friday with the ridge center moving over New Mexico which will lead to little rain chances and that increase in high temperatures. By Saturday models have the trough over the central Plains with the ridge now pretty well flattened out across the southern US. This trough allows for a front to push across NM from the NW. This really re-enforces much drier air of NM especially the NW quarter of the state. This will be some of the driest air we have had in quite some time. Deterministic GFS and ECMWF have PWATs dropping below 0.5 inches Saturday into Sunday. GFS and ECMWF ensembles then build above normal height anomalies over the northern Gulf coast allowing for some SE/S 500mb flow over NM. This could then bring back some moisture to the region and increase thunderstorm chances. The problems is that the GFS ensembles are stronger with the ridge so it may keep a clamp on thunderstorm activity developing again next week. ECMWF ensemble is not as strong with the ridge but it does not exactly bring back a lot of moisture either. We are not going to try to speculate whether this pattern ends the monsoon but there is at least going to be a solid break in thunderstorm activity. We will have to see if the ridge can stay enough east of NM to allow for the monsoon moisture plume to set up again. 44/39 && .FIRE WEATHER... The rich monsoon moisture pattern will generally decrease during the latter half of the week and this weekend. The drying has actually already begun west of the continental divide. A ridge of high pressure aloft will build over the state from the west Wednesday and especially Thursday. After lingering storms with locally heavy rainfall central and east on Wednesday, moisture will recycle as the high builds more directly overhead on Thursday. Friday, an upper low crossing the northern Rockies will draw some elevated moisture northward under the SW US ridge, resulting in a brief and moderate uptick in the coverage and wetness of storms over western and north central areas. After dry air advects over the area from the northwest Saturday and Sunday (the west central mountains will continue to see cells with smaller wetting footprints), the upper high is progged by some models to build over the southeast US for the first half of next week. This would draw a more traditional monsoon moisture plume north and northeastward over western and north central areas. With the drier air in place, high temperatures will climb a few to 9 degrees above normal across the forecast area Friday through the weekend, but they should trend closer to seasonal norms if the monsoon moisture can return next week as forecast. 44 && .AVIATION... 18Z TAF CYCLE Scattered to numerous showers and thunderstorms are expected along and east of the continental divide this afternoon through tonight with the greatest coverage along and east of the Sangre de Cristo, Sandia and Manzano Mountains. Wet microbursts are expected, especially along and east of the central mountain chain, with erratic wind gusts potentially exceeding 45 kt. Areas of low clouds and fog will probably produce MVFR conditions along the east slopes of the central mountain chain late tonight until mid morning Wednesday. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 95 63 94 / 5 0 0 0 Dulce........................... 50 86 49 89 / 20 20 20 10 Cuba............................ 54 83 54 85 / 30 30 20 5 Gallup.......................... 55 89 56 92 / 0 0 0 0 El Morro........................ 53 85 54 86 / 5 10 0 5 Grants.......................... 55 86 55 89 / 5 10 10 5 Quemado......................... 55 86 56 89 / 5 10 5 10 Magdalena....................... 57 83 59 85 / 30 20 20 5 Datil........................... 54 83 55 83 / 30 20 20 10 Reserve......................... 57 92 56 92 / 5 10 5 10 Glenwood........................ 62 94 65 94 / 10 10 10 10 Chama........................... 48 76 47 81 / 50 50 20 10 Los Alamos...................... 56 78 55 82 / 50 60 20 10 Pecos........................... 54 72 52 82 / 70 80 40 10 Cerro/Questa.................... 48 72 38 81 / 60 80 30 10 Red River....................... 44 61 41 74 / 70 80 40 20 Angel Fire...................... 45 66 39 73 / 70 90 40 10 Taos............................ 50 78 47 83 / 50 80 30 10 Mora............................ 51 68 46 78 / 80 90 40 10 Espanola........................ 58 83 59 89 / 60 60 30 10 Santa Fe........................ 56 79 56 83 / 60 70 30 10 Santa Fe Airport................ 57 82 55 87 / 50 60 20 10 Albuquerque Foothills........... 62 84 62 90 / 40 40 20 5 Albuquerque Heights............. 65 87 63 91 / 30 30 20 5 Albuquerque Valley.............. 65 90 63 94 / 30 30 20 0 Albuquerque West Mesa........... 65 89 63 92 / 30 30 20 5 Belen........................... 65 90 62 93 / 30 30 20 0 Bernalillo...................... 62 89 61 94 / 30 40 20 5 Bosque Farms.................... 64 89 61 92 / 30 30 20 5 Corrales........................ 63 90 62 94 / 30 30 20 5 Los Lunas....................... 64 89 62 93 / 30 30 20 0 Placitas........................ 60 84 59 87 / 40 50 20 10 Rio Rancho...................... 63 88 62 92 / 30 30 20 5 Socorro......................... 64 91 64 92 / 30 20 20 0 Sandia Park/Cedar Crest......... 57 81 56 81 / 40 50 20 10 Tijeras......................... 59 84 57 86 / 40 50 20 10 Edgewood........................ 56 81 53 86 / 50 50 20 5 Moriarty/Estancia............... 56 81 53 86 / 40 50 20 5 Clines Corners.................. 55 75 52 81 / 60 60 30 10 Mountainair..................... 56 80 54 83 / 40 50 20 5 Gran Quivira.................... 57 79 54 82 / 50 50 20 5 Carrizozo....................... 60 83 59 86 / 50 50 20 5 Ruidoso......................... 54 74 54 77 / 40 60 30 10 Capulin......................... 54 69 49 78 / 90 90 40 5 Raton........................... 55 75 50 84 / 90 90 40 5 Springer........................ 56 76 50 84 / 90 90 40 5 Las Vegas....................... 52 74 49 81 / 80 80 40 10 Clayton......................... 59 75 56 86 / 70 60 20 5 Roy............................. 56 72 53 82 / 90 80 40 5 Conchas......................... 61 80 58 89 / 70 70 30 5 Santa Rosa...................... 60 81 58 86 / 70 70 30 5 Tucumcari....................... 62 82 61 91 / 50 50 20 5 Clovis.......................... 60 80 60 86 / 30 30 10 5 Portales........................ 62 82 62 89 / 20 30 10 5 Fort Sumner..................... 63 83 61 89 / 50 50 20 5 Roswell......................... 65 85 65 89 / 30 20 10 0 Picacho......................... 60 79 59 84 / 40 50 20 10 Elk............................. 57 75 55 82 / 30 50 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ210>215-227>232. &&
Hazardous weather outlook, Aug 3, 3:13 AM MDT, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 313 AM MDT Tue Aug 3 2021 NMZ201>241-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 313 AM MDT Tue Aug 3 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms with heavy rain is likely this afternoon through tonight, where localized areas of flash flooding will probably occur, especially over burn scars. The northern mountains and northeast will be the areas most impacted, with isolated rainfall amounts of 1 to 2 inches expected. However, showers and thunderstorms with heavy rain can occur just about anywhere except in the far west. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heavy rainfall is possible again Wednesday afternoon into Wednesday night. Localized areas of flash flooding may occur, primarily in the northeast and Sangre de Cristo Mountains. Drier and warmer weather is forecast for Thursday through Saturday, then high pressure to our east will cause a clockwise circulation, bringing moisture directly north into NM from Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 40
In the hours before
Special weather statement, Aug 3, 1:11 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
111 PM MDT Tue Aug 3 2021
NMZ221-222-031945-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
111 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of south central Santa
Fe and northwestern Torrance Counties through 145 PM MDT...
At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stanley, or 7 miles northeast of Moriarty, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moriarty and Stanley.
This includes Interstate 40 between Mile Markers 191 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3518 10590 3516 10589 3515 10587 3513 10588
3513 10587 3490 10591 3497 10612 3516 10615
3519 10590
TIME...MOT...LOC 1910Z 279DEG 13KT 3510 10598
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GuyerSpecial weather statement, Aug 3, 1:36 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
136 PM MDT Tue Aug 3 2021
NMZ215-228-032000-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
136 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of central Mora County
through 200 PM MDT...
At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Wagon Mound. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
The Turkey Mountains and Wagon Mound.
This includes Interstate 25 between Mile Markers 376 and 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3594 10502 3611 10489 3603 10468 3587 10482
TIME...MOT...LOC 1934Z 289DEG 1KT 3600 10486
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, Aug 3, 2:54 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT Tue Aug 3 2021
NMZ229-232-032130-
Eastern San Miguel County-Northeast Highlands-
254 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of central San Miguel
County through 330 PM MDT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trujillo, or 32 miles east of Las Vegas. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trujillo.
This includes State Road 104 between Mile Markers 28 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3536 10481 3541 10488 3547 10491 3559 10464
3547 10450 3531 10460
TIME...MOT...LOC 2054Z 251DEG 2KT 3546 10466
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GuyerSpecial weather statement, Aug 3, 3:46 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
346 PM MDT Tue Aug 3 2021
NMZ219-220-032215-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
346 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of southeastern
Valencia and north central Socorro Counties through 415 PM MDT...
At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bernardo, or 15 miles south of Belen, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Veguita, Bernardo, La Joya, Las Nutrias, Sabinal, Abeytas and
Contreras.
This includes the following highways...
Interstate 25 between Mile Markers 168 and 184.
Highway 60 between Mile Markers 166 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3439 10699 3439 10698 3440 10698 3440 10697
3442 10698 3456 10697 3455 10667 3430 10674
3433 10699
TIME...MOT...LOC 2145Z 276DEG 12KT 3445 10686
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GuyerSpecial weather statement, Aug 3, 4:18 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Aug 3 2021
NMZ233-032245-
Guadalupe County-
418 PM MDT Tue Aug 3 2021
...A strong thunderstorm will impact portions of northwestern
Guadalupe County through 445 PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Dilia, or 25 miles west of Santa Rosa. This storm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Guadalupe County.
This includes Interstate 40 between Mile Markers 244 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3509 10504 3494 10503 3494 10521 3509 10521
TIME...MOT...LOC 2218Z 093DEG 1KT 3502 10512
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:03 PM MDT | Special Weather Statement | ABQ | Catron | 27 min |
| Aug 2, 6:07 PM MDT | Special Weather Statement | ABQ | Cibola | 23 min |
| Aug 2, 6:09 PM MDT | Special Weather Statement | ABQ | Cibola | 36 min |
| Aug 2, 6:20 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Aug 2, 6:34 PM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| Aug 2, 6:39 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 3 hr |
| Aug 2, 6:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Aug 2, 6:59 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Aug 2, 7:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Aug 3, 12:33 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 87 min |
| Aug 3, 1:01 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 119 min |
| Aug 3, 1:11 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 3, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Aug 3, 2:05 PM MDT | Flash Flood Warning | ABQ | Mora | 115 min |
| Aug 3, 2:38 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Aug 3, 2:47 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 3, 2:54 PM MDT | Special Weather Statement | ABQ | San Miguel | 36 min |
| Aug 3, 3:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 116 min |
| Aug 3, 3:43 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 3, 3:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Aug 3, 3:54 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 111 min |
| Aug 3, 5:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 3, 5:43 PM MDT | Special Weather Statement | ABQ | Torrance | 17 min |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.